# SDR DALA2025012800680

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11126
- Aircraft time: 9,047 hours, 2,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 5014, DESCENDING THROUGH 5K' MSL ON APPROACH, WE HAD THE DIRTY SOCK SMELL. CABIN CREW SAID THEY DID NOT SMELL ANYTHING IN THE CABIN. ENGINES WERE NORMAL FOR APPROACH, APU WAS OFF, NO INDICATIONS ON ECAM. SMELL SEEMED TO GET STRONGER AS WE DESCENDED AND AS ENGINES WERE AT IDLE. CREW DONNED THEIR OXYGEN MASKS DUE TO FUME AND EMERGENCY WAS DECLARED BY ATC. FLIGHT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: PERFORMED LEVEL B ECS DECONTAMINATION REVERSE DUCT BURN REF ERA 568923-14TR. (LP 6960250, 0779859)
